Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Dizziness and hot flashes after using birth control pills - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

User :   hello
Doctor :   hi
User :   ?
Doctor :   how can i help you
User :   my girlfriend just started birth control
User :   the ortho evra patch
Doctor :   k
Doctor :  
what is her age
User :   17
Doctor :   k

User :   she had a really dizzy hot flash kind of thing..
User :   is that normal?
Doctor :   when she had?
User :   about 20 minutes ago
User :   and just started the patch today
Doctor :   k is her health normal
User :   yes, just got a physical, very healthy
Doctor :   weight and disease free
User :   yes
Doctor :   k she had any meals before or not
User :   a small meal
User :   more of a snack
Doctor :   this happened anytime before
User :   no
Doctor :   is she on menses now
User :   menses?
Doctor :   it happens in quite a few patients
Doctor :   no need to worry
Doctor :   menstrual periods
User :   oh yes, first day
Doctor :   ya may be due to that

Doctor :  
nothing to worry
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor